# SDR SWAA2025072293927

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 62,536 hours, 37,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE LOOSE.  REINSTALLED FWD ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06. AC OK FOR SERVICE.
